# SDR ASAA2013052594905

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,204 hours, 7,815 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 3250258030
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IMMEDIATELY FOLLOWING A NORMAL ENGINE START THE NR 2 FILTER BYPASS AMBER LIGHT ILLUMINATED AND ILLUMINATED.  ALL ENGINE PARAMETERS NORMAL FOLLOWING ENGINE START. NR 2 ENGINE WAS SHUTDOWN NORMALLY 4 MINUTES AFTER IT WAS STARTED.  ACFT GROUNDED. FOUND CONNECTOR DP0803 ON FUEL FILTER DIFF PRESSURE SWITCH OFF.  CONNECTOR UNSERVICABLE.  REPLACED J8 HARNESS.  OPS CK GOOD.  REF AMM 73-21-06.
